Log in
The Roy Castle Lung Cancer Foundation
3,377 members1,927 posts

Drugs

Well here is a daft thing I did yesterday ,I have not been sleeping at all well since on dexamethasone and yesterday I was falling asleep at 7.30pm so decided to just go to bed early something I generally resist and when I woke up I thought oh brilliant slept all night at last felt really good ,so started to take morning meds ,only 30minutes later to discover it was 2300hrs not 0700hrs .what a fool had a quick panic as I had extra dosed the epileptic drug Keppra whose side effects already bother me after a recent increase from latest seizure last week .So got up drank plenty got advice from ED and as usual became very wobbly at least I know for sure now that's what this drug does to you but still awake several hours later so not too bad .Just want to say the meds come with there own bothers and repercussions, don't think I will be taking any more today somehow until evening dose ,oh dear no sleep has a knock on effect eventually .Working down the dexamethasone though so maybe by the end of next week I may get a nights sleep .Hey ho what a 2&8.

2 Replies
oldestnewest

Poor you. Hope the sleeping improves.

Reply

Hi diane 55,

It is very easily done.I am sure you are not the first to have got the time of day mixed up

best wishes,

All the team at Roy Castle Helpline

1 like
Reply

You may also like...